# SDR COEA2013022802913

- Difficulty date: February 3, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 25,290 hours, 33,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: S5397131220002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR:  LEFT WHEEL WELL FRAME 25A INBOARD INTERCOSTAL HAS LEVEL 2 CORROSION ON INBOARD SIDE OF WEB AND UNDER NUT PLATES.  REPLACED WITH OEM PART PER ATR42 SRM.
